Reference Type | Journal (article/letter/editorial) |
---|
Title | The Compressibility of, and an Equation of State for Gaseous Isobutane |
---|
Journal | The Journal of Chemical Physics |
---|
Authors | Beattie, James A. | Author |
---|
Marple, Stanley | Author |
Edwards, David G. | Author |
Year | 1950 (January) | Volume | 18 |
---|
Issue | 1 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.1747429 |
---|
| Generate Citation Formats |
Mindat Ref. ID | 2000762 | Long-form Identifier | mindat:1:5:2000762:5 |
---|
|
GUID | 0 |
---|
Full Reference | Beattie, James A., Marple, Stanley, Edwards, David G. (1950) The Compressibility of, and an Equation of State for Gaseous Isobutane. The Journal of Chemical Physics, 18 (1) 127-128 doi:10.1063/1.1747429 |
---|
Plain Text | Beattie, James A., Marple, Stanley, Edwards, David G. (1950) The Compressibility of, and an Equation of State for Gaseous Isobutane. The Journal of Chemical Physics, 18 (1) 127-128 doi:10.1063/1.1747429 |
---|
In | (1950, January) The Journal of Chemical Physics Vol. 18 (1) AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.